Sh:724

Bib entry
@article{Sh:724,
 author = {Shelah, Saharon},
 title = {{On nice equivalence relations on $^\lambda 2$}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {43},
 number = {1},
 year = {2004},
 pages = {31--64},
 issn = {0933-5846},
 doi = {10.1007/s00153-003-0183-1},
 mrclass = {03E47 (03E35 20K40)},
 mrnumber = {2036248},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.1007/s00153-003-0183-1},
 note = {\href{https://arxiv.org/abs/math/0009064}{arXiv: math/0009064}},
 arxiv_number = {math/0009064}
}